# SDR SWAA2019101437766

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 51,843 hours, 29,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TRIP OFF LIGHT ILLUMINATED WITH BURNING SMELL. RAN QRH FOR PACK TRIP RESET. PACK TRIP OFF LIGHT REMAINS ILLUMINATED.  OPEN
